# SDR LR7A2012100500405

- Difficulty date: October 5, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 37,582 hours, 15,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 3759431L
- Condition: Cracked
- Location: Bs 477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10,  FOUND CABIN FS 477 RING SPLICE CRACKED AT LBL 20.  R & R RING SPLICE IAW SMP 583 SCNA2012110705651-60 AND 51-70.
